# SDR SWIA200311714

- Difficulty date: January 12, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 787 hours, 684 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Windshield Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, SMOKE IN COCKPIT, STOPPED WHEN LT WINDSHIELD HEAT TURNED OFF.  REMOVED AND REPLACED WINDSHIELD TEMPERATURE CONTROLLER.  INSPECTED WIRING AND OPS CHECKED WINDSHIELD HEAT FOR HALF HOUR.  OPS CHECK GOOD.
